# SDR DXTA200500576

- Difficulty date: February 3, 2005
- Submitted: February 9, 2005
- Operation: Air carrier
- Aircraft: N545QS
- Make and model: Braero HAWKER1000
- Aircraft serial: 259045
- Aircraft time: 8,926 hours, 5,836 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Cable
- Condition: Out Of Adjust
- Location: Control Column
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

CONTROLS ARE BINDING.  WHILE MOVING THE CONTROLS LT & RT THERE IS A NOISE AND FEELING OF BINDING IN PILOT CONTROL COLUMN.  AT HIGHER SPEED MORE PRONOUNCED, AT SLOWER SPEED LESS PRONOUNCED.  AFTER PERFORMING DETAIL INSPECTION DETERMINE THAT SLIGHT RATCHETING MOVEMENT IS INTERNAL OF PILOT'S CONTROL COLUMN.  PERFORM ONE TIME INSPECTION OF AIRCRAFT FOR THE PURPOSE OF A FERRY FLIGHT FROM BWI TO ACY, AT ACY ADJUSTED CABLES ON PILOT'S CONTROL COLUMN IAW HAWKER 1000 MM CH 27-10-00, NO BINDING FELT ON EITHER CONTROL COLUMN.
